# SDR DALA1050406902

- Difficulty date: October 16, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTENING STRIKE DAMAGE ON FUSELAGE, STA 278.  REPAIRED IAW ERA 486835-14, REV O.
